I have recently been prescribed setraline zoloft 50 mg back in beginning of september. i have always experienced joint pain in knees, hip, and ankle since I was a child maybe once or twice a month-nothing that tylenol won't solve. But the past few months i have noticed an increase in joint pain in my legs a lot more frequently, maybe 3-4 times weekly. the only thing i can think of is maybe it is due to the medication? has anyone ever heard of this happening? any opinions and advice is greatly appreciated! thank you!
Yes, you can find articles out there linking zoloft to knee pain. I experienced it myself after taking zoloft 25 mg for about a week. I was feeling really anxious so i stopped taking it cause it was making me feel even worse.... im talking to my doctor tomorrow to see what he advices.....
I been prescribed 25mg of zoloft and im on day 2 and my anxiety is so much worse and I been up for a whole day no sleep. Is this normal? How long will THIS go on before I see improvement in my anxiety? I feel so much worse
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.